# SDR AC2A113056

- Difficulty date: November 28, 2006
- Submitted: December 11, 2006
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 276 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom-Fuse
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE (3) CRACKS FOUND IN FUSELAGE TO TAILBOOM ATTACH STRUCTURE ON FUSELAGE SIDE. (1 )CRACK IN THE RADIUS OF THE BULKHEAD AND (2) CRACKS RADIATING FROM HILOK FASTENERS ON OUTER STRUCTURE THAT ENCAPSULATES THE ATTACH FITTING IN THE UPPER LT ATTACH POINT.
